Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 28.

Cameron, K, Da Silva, MVG, Huang, S et al. (1 more author) (2018) Structure and algorithms for (cap, even hole)-free graphs. Discrete Mathematics, 341 (2). pp. 463-473. ISSN 0012-365X

Boncompagni, V, Penev, I and Vuskovic, K (2017) Clique cutsets beyond chordal graphs. In: Electronic Notes in Discrete Mathematics. IX Latin and American Algorithms, Graphs and Optimization Sympoisium, 11-15 Sep 2017, Marseille, France. Elsevier , pp. 81-86.

Adler, I, Le, NK, Muller, H et al. (3 more authors) (2017) On rank-width of even-hole-free graphs. Discrete Mathematics and Theoretical Computer Science, 19 (1). 25. ISSN 1462-7264

Trotignon, N and Vuskovic, K (2017) On triangle-free graphs that do not contain a subdivision of the complete graph on four vertices as an induced subgraph. Journal of Graph Theory, 84 (3). pp. 233-248. ISSN 0364-9024

Thomasse, S, Trotignon, N and Vuskovic, K (2017) A polynomial Turing-kernel for weighted independent set in bull-free graphs. Algorithmica, 77 (3). pp. 619-641. ISSN 0178-4617

Chudnovsky, M, Trotignon, N, Trunck, T et al. (1 more author) (2015) Coloring perfect graphs with no balanced skew-partitions. Journal of Combinatorial Theory, Series B, 115. pp. 26-65. ISSN 0095-8956

Chudnovsky, M, Lo, I, Maffray, F et al. (2 more authors) (2015) Coloring Square-free Berge Graphs. arXiv. (Unpublished)

Aboulker, P, Charbit, P, Trotignon, N et al. (1 more author) (2015) Vertex elimination orderings for hereditary graph classes. Discrete Mathematics, 338 (5). 825 - 834. ISSN 0012-365X

Aboulker, P, Radovanovic, M, Trotignon, N et al. (2 more authors) (2013) Linear balanceable and subcubic balanceable graphs. Journal of Graph Theory. ISSN 0364-9024

Vuskovic, K (2013) The world of hereditary graph classes viewed through Truemper configurations. In: Surveys in Combinatorics 2013. 24th British Combinatorial Conference, 30 June - 5 July 2013, Royal Holloway, University of London. Cambridge University Press , 265 - 325. ISBN 978-1-107-65195-1

Trotignon, N and Vuskovic, K (2012) Combinatorial optimization with 2-joins. Journal of Combinatorial Theory: Series B, 102 (1). 153 - 185 . ISSN 0095-8956

Trotignon, N and Vuskovic, K (2011) On Roussel-Rubio-type lemmas and their consequences. Discrete Mathematics, 311 (8-9). 684 - 687 . ISSN 0012-365X

Vuskovic, K (2010) Even-Hole-Free Graphs: A Survey. Applicable Analysis and Discrete Mathematics, 4 (2). 219 - 240 . ISSN 1452-8630

Machado, RCS, de Figueiredo, CMH and Vuskovic, K (2010) Chromatic index of graphs with no cycle with a unique chord. Theoretical Computer Science, 411 (7-9). 1221 - 1234 . ISSN 0304-3975

Trotignon, N and Vuskovic, K (2010) A Structure Theorem for Graphs with No Cycle with a Unique Chord and Its Consequences. Journal of Graph Theory, 63 (1). 31 - 67 . ISSN 0364-9024

Kloks, T, Muller, H and Vuskovic, K (2009) Even-hole-free graphs that do not contain diamonds: A structure theorem and its consequences. Journal of Combinatorial Theory: Series B, 99 (5). 733 - 800 . ISSN 0095-8956

Maffrey, F, Trotignon, N and Vuskovic, K (2008) Algorithms for square-3PC($\cdot, \cdot$)-free Berge graphs. SIAM Journal on Discrete Mathematics, 22 (1). 51 - 71 . ISSN 0895-4801

da Silva, MV and Vuskovic, K (2007) Triangulated neighborhoods in even-hole-free graphs. Discrete Mathematics, 307 (9-10). 1065 - 1073 . ISSN 0012-365X

Conforti, M, Cornuejols, G and Vuskovic, K (2006) Balanced matrices. Discrete Applied Mathematics, 306 (19-20). 2411 - 2437 . ISSN 0166-218X

Conforti, M, Cornuejols, G, Liu, X et al. (2 more authors) (2006) Odd hole recognition in graphs of bounded clique size. SIAM Journal on Discrete Mathematics, 20 (1). 42 - 48 (7). ISSN 0895-4801

Maffray, F, Trotignon, N and Vuskovic, K (2005) Algorithms for 3PC(.,.)-free Berge graphs. Electronic Notes in Discrete Mathematics, 22. 73 - 77 . ISSN 1571-0653

Chudnovsky, M, Cornuejols, G, Liu, X et al. (2 more authors) (2005) Recognizing Berge graphs. Combinatorica, 25 (2). 143 - 186 . ISSN 0209-9683

Conforti, M, Cornuejols, G and Vuskovic, K (2004) Decomposition of odd-hole-free graphs by double star cutsets and 2-joins. Discrete Applied Mathematics, 141 (1-3). 41 - 91 . ISSN 0166-218X

Conforti, M, Cornuejols, G and Vuskovic, K (2004) Square-free perfect graphs. Journal of Combinatorial Theory: Series B, 90 (2). 257 - 307 . ISSN 0095-8956

de Figueiredo, CMH, Klein, S and Vuskovic, K (2002) The graph sandwich problem for 1-join composition is NP-complete. Discrete Applied Mathematics, 121 (1-3). 73 - 82 . ISSN 0166-218X

Conforti, M, Cornuejols, G, Kapoor, A et al. (1 more author) (2002) Even-hole-free graphs part II: Recognition algorithm. Journal of Graph Theory, 40 (4). 238 - 266 . ISSN 0364-9024

Conforti, M, Cornuejols, G, Kapoor, A et al. (1 more author) (2002) Even-hole-free graphs, Part I: Decomposition Theorem. Journal of Graph Theory, 39 (1). 6 - 49 . ISSN 0364-9024

Conforti, M, Cornuejols, G, Gasparyan, G et al. (1 more author) (2002) Perfect graphs, partitionable graphs and cutsets. Combinatorica, 22 (1). 19 - 33 . ISSN 0209-9683

This list was generated on Sun Nov 10 10:03:44 2019 GMT.